# SDR DLL13953999

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Spply
- Part number: 672320101
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS ONLY STAY ON FOR A FEW SECONDS.  REPLACED POWER SUPPLY, OPERATION NORMAL.
